PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 30(44), pp. 161--168 (1981)
SOME EMBEDDING THEOREMS
Marica D. Pre\v si\'c and Slavi\v sa Pre\v si\cMatematicki fakultet, Beograd, Yugoslavia
Abstract: In this paper we prove Theorems 1, 2, 3 which are generalization of Malcev theorem [6, p. 274]. We also make the correction of a mistake made in our paper .
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts